# SDR WX0A201311040046

- Difficulty date: November 3, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N412NV
- Make and model: Doug MD-88
- Aircraft serial: 49759
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5911408349
- Condition: Cracked
- Location: Bs 490-518
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 4L IS CRACKED BETWEEN BS 490 TO 518.  CUTOUT DAMAGED AREA,  NEW LONGERON SEGMENT, FABRICATED, LOCATED, DRILLED, REPAIR SPLICES, REPAIR PARTS, AND INSTALLED REPAIR IAW SRM 53-02, FIG 18.
